MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 209830
Medical Device Problem Codes Material Integrity Problem (2978); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Surgeon hit the cup impactor on the side of the plate breaking the plate and bending the impactor.Case type: tha.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: it was reported that the surgeon hit the cup impactor on the side of the plate breaking the plate and bending the impactor.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review review of the device history records indicate (b)(4) devices were manufactured under lot 33852 and accepted into final stock on 10/21/2016.No non-conformances were identified during inspection.Complaint history review a review of complaints in catsweb and trackwise related to p/n 209830, lot number 33852 shows 01 additional complaints related to the failure in this investigation.Complaint investigation(s) pr: (b)(4) conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.H3 other text : product was not available for evaluation.

Brand Name
RIO®SHELL IMPACT-OFFSET-TRIDENT PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8816996
Report Number3005985723-2019-00527
Device Sequence Number3109306
Product Code OLO
UDI-Device Identifier00848486030285
UDI-Public00848486030285
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209830
Device Lot Number33852
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;